# SDR DALA2018062204163

- Difficulty date: June 22, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 81,242 hours, 61,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

18DE EMERGENCY EXIT LIGHT INOP.  RELAMP NO HELP(440303) FOUND CONNECTOR LOOSE AT ROW 18DE. SECURED CONNECTOR. CHECKS GOOD.
